Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Radon-Nikodým property in symmetric spaces of measurable operators


Author: Quan Hua Xu
Journal: Proc. Amer. Math. Soc. 115 (1992), 329-335
MSC: Primary 46L50; Secondary 46E30
DOI: https://doi.org/10.1090/S0002-9939-1992-1081097-0
MathSciNet review: 1081097
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ E$ be a rearrangement invariant function space on $ \left( {0,\infty } \right)$ with the RNP. Let $ \left( {M,\tau } \right)$ be a von Neumann algebra with a faithful normal semifinite trace $ \tau $. It is proved that the associated symmetric space $ {L_E}\left( {M,\tau } \right)$ of measurable operators has the RNP.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L50, 46E30

Retrieve articles in all journals with MSC: 46L50, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1081097-0
Keywords: Radon-Nikodym property, symmetric space, semifinite von Neumann algebra, measurable operator
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society